# SDR SWAA2016021949241

- Difficulty date: February 13, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 26,172 hours, 12,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD WET AREA INTERCOSTAL CRACKED AT BS 291, BL 0.  R & R INTERCOSTAL IAW SRM & DWG.
